Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from fever. Taking taxim o, dolo 650. Malaria, dengue test negative. Treatment?

Hi Doc, I had fever (ranges from min 99.6 C to max 102.6 C) since last 3 days and my family physician has prescribed me Taxim O 400 mG and Tab Dolo 650 (SOS) if there is any fever and Tab Vigilac. I have got the reports tested for Malaria , Dengue , CBC, Urine culture , Blood culutre and all of are negative/fine. Can you support, if possible.
Asked On : Mon, 3 Sep 2012
Answers:  2 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Kindly mention your whole symptoms in detail.
Do you have sore throat/ running nose/ chest pain/ cough with sputum/ loose motion/ vomiting/ spasmodic abdominal pain/ burning urination or increased frequency of urination?
Diagnosis of affected symptoms is made on history basis.
Antibiotic therapy is decided on the basis of affected system.
As you have negative blood culture, there is high chances of viral infection.
You have mentioned all investigations, what about your chest x ray finding?
If you are suffering from common cold, then you should do gargles and anti-inflammatory, anti-allergic medicines.
If you are suffering from acute gastroenteritis, then you should avoid milk and all milk products. You should also take anti-spasmodics, antibiotics, probiotics.
If you are suffering from UTI, then you should take antibiotics, anti-spasmodics and search should be made to find the cause of UTI.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 3 Sep 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das,
If you have viral infection (not dengue) then all the tests you have told may be negative/ ok.
so dont worry, just take the drugs as prescribed by your doctor. It is all right. Complete the course of antibiotic.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor